Optimal bounds on the effective bulk modulus of polycrystals

M Avellaneda, GW Milton

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)824-837
JournalSIAM Journal on Applied Mathematics
Volume49
Issue number3
StatePublished - Jun 1989

Cite this

Optimal bounds on the effective bulk modulus of polycrystals. / Avellaneda, M; Milton, GW.

In: SIAM Journal on Applied Mathematics, Vol. 49, No. 3, 06.1989, p. 824-837.

Research output: Contribution to journalArticle

@article{7a97f5ddb86143219d669f41a955aa32,
title = "Optimal bounds on the effective bulk modulus of polycrystals",
author = "M Avellaneda and GW Milton",
year = "1989",
month = "6",
language = "English",
volume = "49",
pages = "824--837",
journal = "SIAM Journal on Applied Mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

TY - JOUR

T1 - Optimal bounds on the effective bulk modulus of polycrystals

AU - Avellaneda, M

AU - Milton, GW

PY - 1989/6

Y1 - 1989/6

M3 - Article

VL - 49

SP - 824

EP - 837

JO - SIAM Journal on Applied Mathematics

JF - SIAM Journal on Applied Mathematics

SN - 0036-1399

IS - 3

ER -